# SDR 2000ZZZX261

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330MR
- Make and model: Cessna 340A
- Aircraft serial: 340A0721
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W CESSNA SI MEB 99-10, ULTRASONIC NDT INSPECTION, FOUND ENGINE BEAMS AND CANTED BULKHEAD CORRODED BEYOND THE MATERIALS ACCEPTABLE THICKNESS.  CAUSE OF CORROSION WAS FROM LEAKING EXHAUST AND HIGH TURBO TEMPERATURE.  TO COVER ENGINE BEAMS AFTER NDT INSPECTION, RECOMMEND REPLACEMENT OF CANTED BULKHEAD OR STAINLESS STEEL DOUBLERS AROUND EXHAUST AUGMENTER TUBES RUNNING THROUGH THE CANTED BULKHEAD.
